# SDR FDEA201302260460

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 67,037 hours, 22,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, FOUND EMERGENCY POWER BOTTLE FOR DOOR 1R UNDER 1000 PSI.  MUST BE REPLACED.  R & R EMERGENCY POWER BOTTLE FOR DOOR 1R IAW MM:  52-11-33-4 . ACFT READY FOR SERVICE.
